MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ LOCATOR¿ ABUTMENT 3.4MM(D) X 4MM(H)

BIOMET 3I CERTAIN¿ LOCATOR¿ ABUTMENT 3.4MM(D) X 4MM(H)
Model Number IMLOA004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the abutment screw fractured at the site and had to be removed the implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Patient age not provided.Patient weight not provided.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
Condition of the returned product was evaluated to confirm the reported product experience.Evaluation: product experience report was received, reviewed, and evaluated by zest dental solutions in compliance with applicable fda and ous country regulations lhr review: applicable zest internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, and/or problems occurred during the manufacture of the lot, which could cause or contribute to the reported product experience condition.Data review: a review of other zest product experience files and related trending data for similar incidents was performed to evaluate whether other similar product experiences reports have been received and if data suggests any adverse trends may have contributed to the product experience root cause.Investigation results / root cause or most-likely root-cause: as part of each product experience investigation, zest performs an analysis to determine the root-cause of the reported problem.Depending upon the information provided, a true root-cause may or may not be determined.In these cases, the most-likely cause of the reported issue would be determined.Other known issues that are inherent to the business operations, typically ones that are related to shipping, handling, customer service, or other, are internally tracked and continually trended for unusual increases.As a result of the above investigation, zest has concluded the following as the root-cause or most likely root-cause of the reported product experience condition: it typically results from insufficient tightening torque at placement, overloading of the abutment in function, or not retightening the abutment at prescribed intervals.No manufacturing event was confirmed, event is tracked and trended with no further actions taken at this time.

Brand Name
CERTAIN¿ LOCATOR¿ ABUTMENT 3.4MM(D) X 4MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15426423
Report Number0001038806-2022-01424
Device Sequence Number18020419
Product Code NHA
UDI-Device Identifier00844868006343
UDI-Public(01)00844868006343(17)230822(10)1219558
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/22/2023
Device Model NumberIMLOA004
Device Catalogue NumberIMLOA004
Device Lot Number1219558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date09/15/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale